Results on automorphisms of recursively saturated models of PA
Fundamenta Mathematicae, Tome 129 (1988) no. 1, pp. 9-15
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Roman Kossak 1 ; Henryk Kotlarski 1
@article{10_4064_fm_129_1_9_15,
author = {Roman Kossak and Henryk Kotlarski},
title = {Results on automorphisms of recursively saturated models of {PA}},
journal = {Fundamenta Mathematicae},
pages = {9--15},
year = {1988},
volume = {129},
number = {1},
doi = {10.4064/fm-129-1-9-15},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-129-1-9-15/}
}
TY - JOUR AU - Roman Kossak AU - Henryk Kotlarski TI - Results on automorphisms of recursively saturated models of PA JO - Fundamenta Mathematicae PY - 1988 SP - 9 EP - 15 VL - 129 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-129-1-9-15/ DO - 10.4064/fm-129-1-9-15 LA - en ID - 10_4064_fm_129_1_9_15 ER -
Roman Kossak; Henryk Kotlarski. Results on automorphisms of recursively saturated models of PA. Fundamenta Mathematicae, Tome 129 (1988) no. 1, pp. 9-15. doi: 10.4064/fm-129-1-9-15
Cité par Sources :